# SDR CALA2022110903078

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-2 DOOR SILL HAS SPOTS OF CORROSION. (A3NB-53-3-6185 ), GENERATED BY V919150 AT HAECO LCQ PER NR 9292549 (42549) REMOVED AND REPLACED DOOR SILL AT R-2 FR 66-68 STR 23R IAW A319 SRM 51-42-11 AND SRM 51-44-11, PN D5348004320701. PERFORMED BY V 061673 AND INSP BY V061629.
